# SDR QR9R20220909001

- Difficulty date: September 9, 2022
- Submitted: September 9, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721189342
- Aircraft time: 3,277 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: None
- Part number: 42000332460
- Part serial: 5292
- Condition: Illuminated
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING STARTUP THE AHRS 1 CAUTION ILLUMINATED. AVIONICS ATTEMPTED TO RESET WITH NO SUCCESS, TAKE OFF WAS ABORTED. REMOVED #1 AHRS  AND REPLACED  IAW AMM 34-22-00,4-1. T/F COMPLETE IAW AMM 34-22-00, 5-2 CHECK OK.
